# SDR SWAA2020081000784

- Difficulty date: July 16, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 54,161 hours, 31,953 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Skin
- Condition: Damaged
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR WAS DAMAGED.  ACCOMPLISHED PERMANENT REPAIR AT FLIGHT DECK FLOOR STA 260 PER EA # 1 A53-33179 REV 1 FIG 1
